Three theorems connected with δ-quasi monotone sequences and their application to an integrability theorem

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Three theorems of R. P. Boas Jr. and one of Č. V. Stanojevič and V. B. Stanojevič are generalized. All of the theorems utilize the benefit of the δ-quasi monotone sequences, comparing them to the monotone or quasi-monotone sequences.

Original languageEnglish
Pages (from-to)373-384
Number of pages12
JournalPublicationes Mathematicae
Volume60
Issue number3-4
Publication statusPublished - 2002

Fingerprint

Monotone Sequences
Integrability
Theorem
Monotone

Keywords

  • δ-quasi monotone sequences
  • Convergence of series
  • Function classes
  • Inequalities

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{ab5ca2c130cd498490ddaf174aebe2d3,
title = "Three theorems connected with δ-quasi monotone sequences and their application to an integrability theorem",
abstract = "Three theorems of R. P. Boas Jr. and one of Č. V. Stanojevič and V. B. Stanojevič are generalized. All of the theorems utilize the benefit of the δ-quasi monotone sequences, comparing them to the monotone or quasi-monotone sequences.",
keywords = "δ-quasi monotone sequences, Convergence of series, Function classes, Inequalities",
author = "L. Leindler",
year = "2002",
language = "English",
volume = "60",
pages = "373--384",
journal = "Publicationes Mathematicae",
issn = "0033-3883",
publisher = "Kossuth Lajos Tudomanyegyetem",
number = "3-4",

}

TY - JOUR

T1 - Three theorems connected with δ-quasi monotone sequences and their application to an integrability theorem

AU - Leindler, L.

PY - 2002

Y1 - 2002

N2 - Three theorems of R. P. Boas Jr. and one of Č. V. Stanojevič and V. B. Stanojevič are generalized. All of the theorems utilize the benefit of the δ-quasi monotone sequences, comparing them to the monotone or quasi-monotone sequences.

AB - Three theorems of R. P. Boas Jr. and one of Č. V. Stanojevič and V. B. Stanojevič are generalized. All of the theorems utilize the benefit of the δ-quasi monotone sequences, comparing them to the monotone or quasi-monotone sequences.

KW - δ-quasi monotone sequences

KW - Convergence of series

KW - Function classes

KW - Inequalities

UR - http://www.scopus.com/inward/record.url?scp=0036371166&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036371166&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0036371166

VL - 60

SP - 373

EP - 384

JO - Publicationes Mathematicae

JF - Publicationes Mathematicae

SN - 0033-3883

IS - 3-4

ER -